# SDR MASA20210923451

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6903320217
- Condition: Corroded
- Location: Fs485.00-Fs501.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BETWEEN FS485.00 - FS501.00 & STGR26R - STGR26L WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01, FIGURE 53-31-01-991-806, ITEM 1C, EA 72-2021-169
